# SDR SIMA20230205001

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 44,083 hours, 38,999 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT LANDING GEAR DISAGREE / DECLARED EMERGENCY OVRWT LNDG / EQP SWAP FLT CONT. LANDING GEAR DISAGREE WARNING MESSAGE AFTER GEAR RETRACTION. FOLLOWED QRH UPON EXTENSION ALL GREEN DOWN AND LOCKED. GEAR RETRACTION GOT LND GEAR DISAGREE AGAIN WITH REG NOSE GEAR DOWN.-C/A-REMOVED GEAR PIN IAW GHC. PERFORMED INSPECTION IAW 05-50-25. NO FURTHER DEFECTS NOTED AT THIS TIME.
